# SDR SWAA2025020381201

- Difficulty date: December 27, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 663.75 AND RBL 48 AT LOWER FUSELAGE 2024-773740<[01] TOOLS USED: POWER PACK P/N: PE1068 S/N: PE0118-94826 DUE DATE: 24-SEP-25 MULTIMETER P/N: FLUKE 87 S/N: 58430097 DUE DATE: 17-JUN-25 THERMOMETER P/N: FLUKE 566 S/N: 65900156WS DUE DATE: 23-OCT-25;[02] REPLACED BRACKET LOCATED BS 663.75 AND RBL 48 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9A AND DWG 111A1001 SHEET 270 REV-SEE INDIVIDUAL SIGN OFF BELOW; [03] REPLACED BRACKET LOCATED BS 663.75 AND RBL 48 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9A AND DWG 111A1001 SHEET 270 REV-  SEE INDIVIDUAL SIGN OFF BELOW.
